American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 147 found      Go to page: 1 2 3 4 5

[61] Y. Almog. Asymptotic analysis of the one-dimensional Ginzburg-Landau equations near self-duality. Quart. Appl. Math. 57 (1999) 355-367. MR MR1686194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Philip Korman and Yi Li. On the exactness of an S-shaped bifurcation curve. Proc. Amer. Math. Soc. 127 (1999) 1011-1020. MR 1610804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Pavel Drábek and Peter Takác. A counterexample to the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 127 (1999) 1079-1087. MR 1646309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Fu-Hsiang Wong. An application of Schauder's fixed point theorem with respect to higher order BVPs. Proc. Amer. Math. Soc. 126 (1998) 2389-2397. MR 1476399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Zaihong Wang. Periodic solutions of the second order differential equations with Lipschitzian condition . Proc. Amer. Math. Soc. 126 (1998) 2267-2276. MR 1487345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Chengwen Wang. Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions. Proc. Amer. Math. Soc. 126 (1998) 1725-1732. MR 1458269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Paul A. Farrell, John J. H. Miller, Eugene O’Riordan and Grigorii I. Shishkin. On the non-existence of $\epsilon$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems. Math. Comp. 67 (1998) 603-617. MR 1451321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Fu-Hsiang Wong. Uniqueness of positive solutions for Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 126 (1998) 365-374. MR 1443860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Dong Yujun. On solvability of second-order Sturm-Liouville boundary value problems at resonance. Proc. Amer. Math. Soc. 126 (1998) 145-152. MR 1443173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Juan J. Nieto. Generalized quasilinearization method for a second order ordinary differential equation with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 125 (1997) 2599-2604. MR 1402880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Kurt N. Johnson. Circularly symmetric deformation of shallow elastic membrane caps. Quart. Appl. Math. 55 (1997) 537-550. MR MR1466147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Junyu Wang. The existence of positive solutions for the one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 125 (1997) 2275-2283. MR 1423340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Chengwen Wang. Generalized upper and lower solution method for the forced Duffing equation. Proc. Amer. Math. Soc. 125 (1997) 397-406. MR 1403119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Peng-Fei Yao. On the dual boundary conditions of the fourth derivative operators. Quart. Appl. Math. 54 (1996) 445-456. MR MR1402404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] L. E. Bobisud and Donal O'Regan. Existence of positive solutions for singular ordinary differential equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 124 (1996) 2081-2087. MR 1353379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Rafael Ortega and Antonio Tineo. Resonance and non-resonance in a problem of boundedness. Proc. Amer. Math. Soc. 124 (1996) 2089-2096. MR 1342038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] C. Rebelo and F. Zanolin. Multiplicity results for periodic solutions of second order ODEs with asymmetric nonlinearities. Trans. Amer. Math. Soc. 348 (1996) 2349-2389. MR 1344211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Wei-Cheng Lian, Fu-Hsiang Wong and Cheh-Chih Yeh. On the existence of positive solutions of nonlinear second order differential equations. Proc. Amer. Math. Soc. 124 (1996) 1117-1126. MR 1328358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] V. Anuradha, D. D. Hai and R. Shivaji. Existence results for superlinear semipositone BVP's. Proc. Amer. Math. Soc. 124 (1996) 757-763. MR 1317029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Eva Rovderová. On the number of solutions of a third-order boundary value problem . Trans. Amer. Math. Soc. 347 (1995) 3079-3092. MR 1243172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robert Dalmasso. Uniqueness of positive solutions of nonlinear second-order equations . Proc. Amer. Math. Soc. 123 (1995) 3417-3424. MR 1301018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Freddy Dumortier and Bert Smits. Transition time analysis in singularly perturbed boundary value problems . Trans. Amer. Math. Soc. 347 (1995) 4129-4145. MR 1308009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shou Chuan Hu and Nikolaos S. Papageorgiou. On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 3043-3050. MR 1301503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] N. P. Cac, A. M. Fink and J. A. Gatica. Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign . Proc. Amer. Math. Soc. 123 (1995) 1393-1398. MR 1285979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Robert Dalmasso. Elliptic equations of order $2m$ in annular domains . Trans. Amer. Math. Soc. 347 (1995) 3575-3585. MR 1311907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Yutaka Kamimura. An inverse problem in bifurcation theory. III . Proc. Amer. Math. Soc. 123 (1995) 3051-3056. MR 1301507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Marlène Frigon and Donal O’Regan. Existence results for some initial and boundary value problems without growth restriction . Proc. Amer. Math. Soc. 123 (1995) 207-216. MR 1233971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Michal Fečkan. Differential equations with nonlinear boundary conditions . Proc. Amer. Math. Soc. 121 (1994) 103-111. MR 1233970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 147 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia